# SDR SIMA20121029008

- Difficulty date: October 29, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,969 hours, 18,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD AVIONICS COMPARTMENT, CORROSION WAS FOUND AT FS 319 ON THE FLANGE BETWEEN S26 - 27L.  REPAIRED IAW EO CR-53MR-303.
